# SDR SWIA2014061838222

- Difficulty date: June 8, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 33,909 hours, 28,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND EMERGENCY OVERHEAD LIGHT FROM THE FRONT IS INOPERATIVE.  REPLACED THE LAMP IAW AMM.
